# SDR FDEA200911264347

- Difficulty date: November 26, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 651625623
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STA 686.5 STR TO RIB ATTACHMENT CRACKED AT STR 14. (LWR) REMOVED LWR CHORD AT LT WING STA 686.5 AT STR 14  IAW SRM 51-30-2 REV 101, LOCATED AND DRILLED NEW CHORD IAW SRM 51-30-5,  INSTALLED NEW LWR CHORD IAW SRM 51-30-2, REV 101.
